Properties of Generalized $\delta p(\Lambda,s)$-closed Sets

Authors

  • Chawalit Boonpok Mahasarakham University
  • Napassanan Srisarakham

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i4.4736

Keywords:

$\delta p(\Lambda,s)$-open set, generalized $\delta p(\Lambda,s)$-closed set

Abstract

This paper deals with the concept of generalized $\delta p(\Lambda,s)$-closed sets.
Especially, some properties of generalized $\delta p(\Lambda,s)$-closed sets are discussed.
Moreover, we apply the notion of generalized $\delta p(\Lambda,s)$-closed sets to present and
study new classes of spaces called $\delta p(\Lambda,s)$-$T_\frac{1}{2}$-spaces and $\delta p(\Lambda,s)$-normal spaces.
Several properties and characterizations concerning $\delta p(\Lambda,s)$-$T_\frac{1}{2}$-spaces
and $\delta p(\Lambda,s)$-normal spaces are established.

Downloads

Published

2023-10-30

Issue

Section

Nonlinear Analysis

How to Cite

Properties of Generalized $\delta p(\Lambda,s)$-closed Sets. (2023). European Journal of Pure and Applied Mathematics, 16(4), 2581-2596. https://doi.org/10.29020/nybg.ejpam.v16i4.4736

Similar Articles

1-10 of 521

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 3 > >>